# SDR R61A201406250862

- Difficulty date: June 25, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK,  FWD LOWER CARGO LOWER SEAL DEPRESSOR HAS CORROSION. MX R & R FWD LOWER CARGO SEAL DEPRESSOR IAW SRM 51-40-02,51-41-01. MAJOR REPAIR.
